# SDR UHLA2014060300513

- Difficulty date: June 3, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 25,455 hours, 15,653 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB 6 FOUND CRACKED. R & R RIB 6 IAW SRM 51-43-03. 51-43-04. COMPLIED WITH ETD2014--170-051481.  MAJOR REPAIR
